# SDR GUUA04270801

- Difficulty date: April 27, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N261AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120141
- Aircraft time: 39,413 hours, 41,239 cycles
- Engine: Pwa PW118
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT: 9175, AFTER TAKEOFF, AT RETRACTION, THE LT MLG RED (B) LIGHT REMAINED ILLUMINATED RECYCLED GEAR AND RETRACTED NORMALLY.  RESECURED LT MLG UPLOCK PROXIMITY SWITCH.
